# SDR AALA980548

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT PAX SEAT 21H INOPERATIVE.  REPLACED BROKEN EMERGENCY EXIT LIGHT CONNECTOR AT PAX SEAT 21H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
